MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED AXILLO RS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS HEMAGARD KNITTED AXILLO RS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HGKAX080606RS35/20
Medical Device Problem Codes Use of Device Problem (1670); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturer narrative: at time of this report, no injury information was reported to intervascular.We are in contact with the hospital to inquire about the patient's state of health.(4117) device is not accessible for testing as it remained implanted in the patient.(4111/3233) the investigation involved communication with persons close to the event to have more information, answers are pending.(11) the investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported to intervascular that a hospital implanted an expired polyester bifurcated graft 3 months past its expiration date on a patient.No injury was reported at the time of this report.

Brand Name
HEMAGARD KNITTED AXILLO RS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key25147552
Report Number1640201-2026-0000028
Device Sequence Number9323954
Product Code DSY
UDI-Device Identifier00384401014430
UDI-Public(01)00384401014430
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberHGKAX080606RS35/20
Device Catalogue NumberHGKAX080606RS35/20
Device Lot Number21C25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown